# SDR 7P9A2024040100003

- Difficulty date: March 27, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N188SA
- Make and model: Gulstm GIV
- Aircraft serial: 1150
- Aircraft time: 14,356 hours, 5,832 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Part number: 108136251
- Part serial: 14144
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE CREW RECEIVED A CABIN HIGH ALTITUDE WARNING MESSAGE, CREW RAN QRH AND REQUESTED A LOWER ALTITUDE AND RETURN TO KVNY. NO EMERGENCY WAS DECLARED NOR EMERGENCY DESCENT REQUESTED. UPON RETURN MAINTENANCE FOUND MED SEAL PRESSURE REGULATOR OUT OF LIMITS. REGULATOR REPLACED WITH SERVICEABLE ONE AND TESTED SATISFACOTRY.
